Announcement

Collapse
No announcement yet.

Strange symptoms following first instillation?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Strange symptoms following first instillation?

    So I had my first instillation last Monday, and as from the following day I had smelly urine, and have also developed a UTI (so a dipstick says anyway, blood, protein and lymphocytes - the incompetent nurse failed to send my sample to the lab an threw it away). But since yesterday I have also noticed white bits floating in my urine... looks like little bits of tissue paper - what is this? Is this a result of the instillation? I don't know what instillation I had but he said it was to help my inflammation. I'm going for my second one on Monday, he is a urogynae but will it be ok having another instillation whilst I currently have a UTI? (I've just started antibiotics for it).

    Thanks in advance!
Working...
X